Welcome, Guest. Please login or register.
August 02, 2021, 08:11:37 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 760858
  • Total Topics: 64564
  • Online Today: 345
  • Online Ever: 5484
  • (June 18, 2021, 11:15:29 pm)
Users Online
Users: 2
Guests: 340
Total: 342

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Myopathy pain  (Read 947 times)

0 Members and 1 Guest are viewing this topic.

Offline SASA39

  • Member
  • Posts: 696
Myopathy pain
« on: December 16, 2020, 08:28:38 am »
Greetings from Serbia
Member from 2007, and I have to admit that haven't been on the forum in a long time, but that might be a good thing because it was a sign that I was OK.
However, now there are problems for which I need advice.
Therapy history:
Epivir/3TC - Ziagen/Abacavir – Stocrin/Efavirenz → 2 NRTI + 1 NNRTI ~ 12 yrs. 5 months → discontinued due to severe neuropathy last year, after that → Eviplera/Complera  -  2 NRTI + 1 NNRTI ~ 1 yr. 5 months , after that Dovato - Dolutegravir + Epivir/3TC – INSTI + NRTI 3 months                               
NRTI  drugs were used for 14 yrs 2 months.
Last two years , especially last three months i feel tremor im my large legs and upper back muscles , along with  significant pain in my Achilles and knee ( front and back) tendons.
At first I went to se a physio therapeutist , a friend of mine , until I have realized that a pain is systemic ,  not local.
All inflammation , and other muscle markers pointing toward some kind of myopathy are normal except for sedimentation , yet all the symptoms point to one.
As far as I can remember a member here -  aztecan -Marc has similar problems in the past....
Pains are worse at dawn , and sometimes I can barely walk , due to a stiffnes and pain in my quads and Achilles tendons…..
NSAID drugs did not have any effect, and I did not try systemic corticosteroids due to a side effects on HIV positive persons.
I would be thankful for any advice……
And special greetings for all of you who still remember me….


« Last Edit: December 16, 2020, 08:38:11 am by SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

Offline Mindless

  • Member
  • Posts: 346
Re: Myopathy pain
« Reply #1 on: December 16, 2020, 09:36:04 am »
Hello Sasa,

I'm sorry about your health issues. I don't suffer from Myopathy (my specialty at the moment are recurrent skin problems), so I don't have advice to offer but I was interested by your story. I see you suspect the issue is linked to NNRTI you've been taking for so many years. I'm curious: is that the opinion of your ID Dr or your own hypothesis?

Hugs

Offline SASA39

  • Member
  • Posts: 696
Re: Myopathy pain
« Reply #2 on: December 16, 2020, 11:09:13 am »
Hi , Mindless , here in Serbia we have a saying : " Do not ask the learned one , ask the sufferer...", because the sufferer will know everything about his problem....
I do have a very good team of doctors indeed, but they are preocupied with other patient issues, and due to a Covid19 mess, only one of four of them is working with the patients in whole Belgrade area.But, aside of that, since that I'm highly educate, in other fields, it was not hard for me, especially because of the fact that I'm fighting for myself, to dig all the relevant science paperworks and make a conclusion ( after 15 yrs of "HIV party" I think that a brick would have some knowledge about that matter) about my problem .....and all  roads probably led to this one....I've been using NRTI ( not NNRTI  as you have said ) ~100 %  of my time, and even that NRTI has grown from a sideroad to a highway ( judging by the development ) in past decades , it looks that it is a road worn out  for me.....because all of them (or 95 % ) has two same characteristics :
1. They all use the same metabolism route
2. They are all active inside the cell nucleus unlike, entry inhibitors and protease inhibitors, and by that fact, they provoke more mitochondrial toxicity, and a muscle problems as a result  than other drug classes.
I will talk about my point of wiev with a doc next week, but I do really need a point of wiev from a expert of some kind here, or a member who has suffered from a same kind of problem.
« Last Edit: December 16, 2020, 11:12:38 am by SASA39 »
12. Oct`06.  CD4=58 %  VL not issued
25.Dec.`06.         203     VL= 0
..................................................
25.Dec`06.- 19.Oct`16 :
various ups & downs- mostly ups - from 58-916 and back in #CD and few blips in VL.
...................................................
19.Oct`16     CD4=644      VL=0

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.